3 doctors weighed in:

What happens when someone has a norco (hydrocodone and acetaminophen) overdose?

3 doctors weighed in
Dr. David Rosenfeld
Pain Management
1 doctor agrees

In brief: Death

An oversose of Norco (hydrocodone and acetaminophen) (or any opioid) will cause nausea, vomiting, respiratory depression and possibly death.

In brief: Death

An oversose of Norco (hydrocodone and acetaminophen) (or any opioid) will cause nausea, vomiting, respiratory depression and possibly death.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Thomas Karelis
Internal Medicine

In brief: They can die!

Never take any medication that is not prescribed to you.
And, never take more of any medication than was prescribed to you. Discuss all dosage changes with your doc. Any medication can kill you if misused.

In brief: They can die!

Never take any medication that is not prescribed to you.
And, never take more of any medication than was prescribed to you. Discuss all dosage changes with your doc. Any medication can kill you if misused.
Dr. Thomas Karelis
Dr. Thomas Karelis
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors